# SDR SIMA2019042315006

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 858 hours, 537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT JUST FWD OF FR9 RUNNING " ALONG FRAME AND 1" FWD OF FR9. DENT IS 1/8" DEEP. "MAJOR REPAIR"-C/A-PERFORMED RECONTOUR FR9 ABOVE STRINGER 24L IAW STEP 14 ERS-EJ-53MR-3748  ENTERED IN ADL #0670001
